# SDR WXOA99016

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTION PERFORMED PER OPS 4.735 AT FORWARD CARGO DOOR.  INDICATION OF CRACK NOTED ON INTERCOSTAL ANGLE FITTING, LOCATED AFT SIDE OF LOWER FORWARD DOOR STOP.  REMOVED EXISTING ANGLE AND FABRICATED REPAIR ANGLE FITTING IAW DC-9 SRM 51-10-1.  APPLIED ALODINE AND PRIMER TO REPLACEMENT PARTS IAW DC-9 SRM 51-10-2.  INSTALLED REPAIR ANGLE PER DC-9 SRM 51-30-2.  (M)
